MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON MONARCH II IOL DELIVERY SYSTEM, CARTRIDGE B; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)

ALCON RESEARCH, LLC - HUNTINGTON MONARCH II IOL DELIVERY SYSTEM, CARTRIDGE B; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Catalog Number 8065977758
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event report for this file was received from the brazilian health authority reporting with a description of company cartridge apparently flattened and cannot be used (intraocular lens does not fit).
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product was not returned.If the tip is inadvertently pressed against a hard surface or pressure is inadvertently applied to the tip surface, the tip could be damaged.All company cartridges are 100 percentage inspected for cosmetic attributes and tip damage would not have met company release criteria.Procedures and processes exist within the manufacturing environment that focus on protection of the cartridge tip.The obvious nature of the damage and the extreme pressure needed to create it makes it unlikely that product would have left the company facility in this condition.No further information can be obtained for this event.The manufacturer internal reference number is: (b)(4).

Brand Name
MONARCH II IOL DELIVERY SYSTEM, CARTRIDGE B
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22715028
Report Number1119421-2025-02141
Device Sequence Number15860068
Product Code MSS
UDI-Device Identifier00380659777585
UDI-Public(01)00380659777585(17)270228(11)240301(10)15820859
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K001157
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8065977758
Device Lot Number15820859
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date08/05/2025
Date Device Manufactured03/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown